View : 12 Download: 0

Weyl's theorem for f(T) when T is a dominant operator

Title
Weyl's theorem for f(T) when T is a dominant operator
Authors
Jeon I.H.Ko E.Lee H.Y.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2001
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 43, no. 3, pp. 359 - 363
Indexed
SCIE; SCOPUS scopus
Abstract
Let T be a dominant operator that is a quasi-affine transform of an M-hyponormal operator. In this paper we show that if f is a function analytic on a neighborhood of the spectrum of T, then Weyl's theorem holds for f[T). © 2001 Glasgow Mathematical Journal Trust.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE